Posted by: Bigman | 2008-11-26


Hi Diabetes forum is closed so i need some help.I was diagnosed diabetic by a GP.Now this started lastweek Tuesday i feel pains where my heart is situated the pain tickles like a needle.I went to see another GP who took my highblood which was ok and my sugar was also ok.When i explain to him my problem he told me it is bcos of blockage in y ateries i' ve been taking these tiny small pink pills they' re called isordil sublingual 5mg.the only thing i get is headache which is normal when you use this type of medication but i' m worried the pain its still here it comes and go it comes more especially when i' m active .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Bigman
Isordil opens the arteries, and getting a headache as side effect is "normal" However, I think you should see a heart specialist if you had an abnormal ECG test or get an ECG done if the doctor did not do it yet. You may have angina. See
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Benny | 2009-04-07

Can I use Isordil Pill under the tongue for a penis erction.
It does open the arteries and therfore a better blood flow.

Reply to Benny
Posted by: Bigman | 2008-11-27

What confuses me in this whole thing is i would stay without medication for 3 consecutive days but when i go and test highblood and sugar they are normal.I do this bcos i trained my body i dont want to take medication everyday.Does this blockage caused medication intake or what could be the problem.

am i really diabetic...?

Reply to Bigman

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.